# SDR AALA202501238733

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 53,354 hours, 26,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT DURING THE PRE-FLIGHT CHECKS THEY WERE UNABLE TO SEE RED FLASHING LIGHT ON THE AFT GALLEY FLASHLIGHT. MAINTENANCE REPLACED THE FLASHLIGHT BATTERY PER AMM 25-60-00.
